I just had my period on wed. and I just picked up my pills on Mon. should I take sun and mon today?This is the first time trying this type of birth control. I was only able to pick up my prescription today=Mon. I did have my period start on wed to friday last week. So I was wondering if I should take two today or if I should wait until next week? Or if it would be best to wait until next month, which I would rather not do if possible. Thank you for any info you could send me.
21 Sep 2010
It would probably be a good idea to check with your doctor if this is your first time using them, you could take Sunday and Monday together but I would check with the doc for safety if you don't want to be pregnant then I would wait until you speak with the doctor or use back up condoms. Abstanence is always the safest form of birth control but see what the doc says. marjorie zych
21 Sep 2010
Since you missed taking a pill on the first day of your period you should now wait until the first Sunday after your period begins (this Sunday) - you will need to use back-up protection for the next 7 days.
(Alternatively you could start anytime - but you will still need to use a back-up method of contraception for the next 7 days. The reason Sunday is suggested is that your period then is more likely to come during a week day and not the weekend)
- Jolessa Information for Consumers
- Jolessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had been on Jolessa since the summer of 2009 with no significant problems. After my last period ended in November I had taken 3 pills before ...
1 answer • 13 Dec 2012
I stopped taking jolessa oct 31 2012 and I'm still not pregnant :( how long does it take? Me and my husband really want a baby!!!
2 answers • 24 Apr 2013
I've been on jolessa for a week now and the last 2 days I've had the worst stomach pains/nausea I've been taking it around 8 a.m. ...
2 answers • 27 Jun 2014
... this and so I continued taking my pills regularly I started the light spotting which would occasionally light and go away then come back and then ...
1 answer • 14 Jan 2015